# SDR FDEA2020040840708

- Difficulty date: March 14, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Part number: ARB28838
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD SLAT #6 SLAT TRACK INBD ATTACHED FITTING IS WORN DUE TO EXCESSIVE   CHAFING OF SLAT TRACK LOWER INBD RAIL. REPAIRED DAMAGED AREA BY BLENDING OUT AREA, ALODINED AND PRIMED AREA   REFERENCE E.A. 8-5710-TT0353271 P1 " WINGS RH WING SLAT TRACK #6 SUPPORT OUTBD RIB   AT STA. XOS429- GOUGE"
